MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNA0T5
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, surgeon extended the wound because of the cartridge but the lens came out of the cartridge before surgeon injects the lens inside the patient's eye.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6 and h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19296419
Report Number9612169-2024-00431
Device Sequence Number20250326
Product Code MJP
UDI-Device Identifier00380652399951
UDI-Public(01)00380652399951(17)270814(11)230816(10)25692584
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T5
Device Lot Number25692584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III CARTRIDGE C; PROVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown